# SDR U5QA202308040117

- Difficulty date: August 4, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N142JE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5758
- Aircraft time: 6,307 hours, 3,053 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT RETRACTION WE GOT A FLAPS FAIL FLAPS STAYED AT 20* RAN THE FLAPS FAIL CK LIST & RETURNED FOR LANDING AT KSJC.  MX C/A: PERFORMED FLAPS OPS CHECK AND GVI CHECK REF CHALLENGER 605 AMM 27-51-04-710-801. OPS CHECK GOOD. FLAPS MOVE UP AND DOWN SMOOTHLY. FOUND NO DEFECTS AT THIS TIME.
